Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 61, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Sep 5, 2011, 8:30 AM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 8:30 AM CDT (13:30 UTC)
- Expired
- Sep 5, 2011, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 117 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 9:30 AM CDT | HEAVY RAIN 6 | 2 Wsw Killen, AL | SIX INCHES OF RAIN HAS FALLEN SINCE IT STARTED ON SUNDAY. THERE IS SOME RUNOFF. |
| Sep 5, 11:09 AM CDT | HEAVY RAIN 8.2 | 5 S Cherokee, AL | 8.2 INCHES MEASURED IN MT HESTER SINCE RAIN BEGAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133
WGUS54 KHUN 051330
FFWHUN
ALC033-059-077-051530-
/O.NEW.KHUN.FF.W.0061.110905T1330Z-110905T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
830 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA...
FRANKLIN COUNTY IN NORTHWEST ALABAMA...
LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 1030 AM CDT
* AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN
HUNTSVILLE CONTINUED TO INDICATE AN AREA OF VERY HEAVY RAINFALL
ACROSS THE WARNING AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN 3-5
INCHES OF RAIN HAVE FALLEN ACROSS WESTERN LAUDERDALE AND WESTERN
COLBERT COUNTIES SINCE SUNDAY EVENING...WITH BETWEEN 1-3 INCHES
ELSEWHERE. PERSISTENT MODERATE TO HEAVY RAIN IS EXPECTED THROUGH
THE MORNING...AND THE THREAT FOR FLASH FLOODING WILL CONTINUE TO
INCREASE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RED BAY...RUSSELLVILLE...SHEFFIELD...
TUSCUMBIA...UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN...
LEIGHTON...LEXINGTON...LITTLEVILLE...PHIL CAMPBELL AND ROGERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3500 8722 3481 8722 3478 8728 3476 8726
3476 8730 3480 8735 3480 8743 3476 8742
3469 8745 3465 8744 3465 8748 3457 8753
3436 8753 3431 8755 3432 8817 3489 8811
3493 8817 3501 8818
$$
70/DD2 follow-up statements
713
WGUS54 KHUN 051529
FFWHUN
ALC033-059-077-051730-
/O.EXT.KHUN.FF.W.0061.000000T0000Z-110905T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1029 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA...
FRANKLIN COUNTY IN NORTHWEST ALABAMA...
LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 1230 PM CDT
* AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN
HUNTSVILLE CONTINUED TO INDICATE AN AREA OF VERY HEAVY RAINFALL
ACROSS THE WARNING AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN 5
AND 7 INCHES OF RAIN HAVE FALLEN ACROSS WESTERN LAUDERDALE AND
WESTERN COLBERT COUNTIES SINCE SUNDAY EVENING...WITH BETWEEN 2 AND
4 INCHES ELSEWHERE. PERIODS OF MODERATE TO HEAVY RAIN ARE EXPECTED
THROUGH THE MORNING...AND THE THREAT FOR FLASH FLOODING WILL
CONTINUE TO INCREASE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RED BAY...RUSSELLVILLE...SHEFFIELD...
TUSCUMBIA...UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN...
LEIGHTON...LEXINGTON...LITTLEVILLE...PHIL CAMPBELL AND ROGERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3500 8722 3481 8722 3478 8728 3476 8726
3476 8730 3480 8735 3480 8743 3476 8742
3469 8745 3465 8744 3465 8748 3457 8753
3436 8753 3431 8755 3432 8817 3489 8811
3493 8817 3501 8818
$$
70/DD872
WGUS54 KHUN 051729
FFWHUN
ALC033-059-077-051930-
/O.EXT.KHUN.FF.W.0061.000000T0000Z-110905T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1229 PM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA...
FRANKLIN COUNTY IN NORTHWEST ALABAMA...
LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 230 PM CDT
* AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN
HUNTSVILLE INDICATES AN AREA OF VERY HEAVY RAINFALL POISED TO MOVE
INTO THE WARNING AREA FROM THE SOUTH. DOPPLER RADAR ESTIMATES THAT
BETWEEN 7 AND 9 INCHES OF RAIN HAVE FALLEN ACROSS WESTERN
LAUDERDALE AND WESTERN COLBERT COUNTIES SINCE SUNDAY
EVENING...WITH BETWEEN 4 AND 6 INCHES ELSEWHERE. PERIODS OF
MODERATE TO HEAVY RAIN ARE EXPECTED THROUGH EARLY THIS
AFTERNOON...AND THE THREAT FOR FLASH FLOODING WILL REMAIN
EXTREMELY HIGH.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RED BAY...RUSSELLVILLE...SHEFFIELD...
TUSCUMBIA...UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN...
LEIGHTON...LEXINGTON...LITTLEVILLE...PHIL CAMPBELL AND ROGERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3500 8722 3481 8722 3478 8728 3476 8726
3476 8730 3480 8735 3480 8743 3476 8742
3469 8745 3465 8744 3465 8748 3457 8753
3436 8753 3431 8755 3432 8817 3489 8811
3493 8817 3501 8818
$$
70/DDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:40 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 5, 6:40 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
640 AM CDT MON SEP 5 2011
.UPDATE...
FOR 12Z TAFS.
&&
.DISCUSSION...
/ISSUED 359 AM CDT MON SEP 5 2011/
THIS MORNING...TROPICAL DEPRESSION LEE CONTINUES TO SIT OVER SOUTHERN
LOUISIANA WHILE A COLD FRONT LIES DRAPED SOUTHWARD FROM OHIO INTO THE
NORTHERN PORTION OF THE TROPICAL CIRCULATION. THE INTERACTION BETWEEN
THESE TWO SYSTEMS HAS PROVIDED SUPPORT FOR SIGNIFICANT AMOUNTS OF
RAINFALL DURING THE OVERNIGHT HOURS IN PORTIONS OF
TENNESSEE...ALABAMA AND MISSISSIPPI. THE JACKSON MS CWA HAS BEEN THE
RECIPIENT OF THE GREATEST RAINFALL TOTALS SINCE LATE LAST
EVENING...WITH STORM TOTALS ALREADY PUSHING ABOVE 8 INCHES. THIS HAS
ALREADY CAUSED SIGNIFICANT FLOODING IN URBAN AREAS AND WATER RESCUES
HAVE OCCURRED IN THE CITY OF JACKSON.
THE MAIN CONCERN FOR TODAY IS THE PROGRESSION OF THE DEFORMATION ZONE
THAT IS RESPONSIBLE FOR THIS HEAVIEST AREA OF RAINFALL. THE MAIN FCST
MODELS ARE ALL IN AGREEMENT THAT AS LEE FINALLY BEGINS A PUSH TO THE
NE...THE STRONGEST AREA OF FRONTOGENEIS WILL TRACK ALONG THE FRONT
FROM JACKSON TOWARD CHATTANOOGA TN. DIAGNOSES FROM MODEL CROSS
SECTIONS INDICATE THE MOST SIGNIFICANT FRONTOGENETICAL FORCING
OCCURRING ACROSS THE CENTRAL PORTION OF OUR CWA FROM AROUND 18Z
THROUGH 00Z. THE LIFT WILL BE SUPPORTED THROUGH THE COLUMN AS THE
UPPER LEVEL JET INTENSIFIES FROM WESTERN TN INTO QUEBEC AND SLIDES
EAST...PROVIDING THE IDEAL RIGHT ENTRANCE REGION SETUP FOR STRONG
UPPER LEVEL DIVERGENCE OVER THE TN VALLEY. THIS CONTINUOUS...DEEP
AND STRONG LIFT OVER A SLOW MOVING FRONT...COMBINED WITH VERY HIGH
PWAT VALUES (WELL OVER 2 INCHES) IN A SYSTEM MAINTAINING SOME
TROPICAL CHARACTERISTICS...THIS PROVIDES THE POTENTIAL FOR A VERY
DANGEROUS AND LIFE THREATENING FLOODING SITUATION THIS AFTERNOON AND
EVENING.
THE MOST RECENT EXCESSIVE RAINFALL DISCUSSION FROM HPC AGREES WITH
THIS OUTLOOK...AS THEY HAVE PLACED OUR CWA IN THE HIGH RISK.
CURRENTLY HAVE AT LEAST AN ADDITIONAL 4 TO 8 INCHES OF RAINFALL
FORECAST FOR OUR CWA...AND WOULD AGREE WITH THE HPC DISCUSSION THAT
LOCALLY HIGHER AMOUNTS CLOSER TO 10+ INCHES WILL BE POSSIBLE THROUGH
THIS EVENING. THE HEAVIEST OF THOSE TOTALS ARE EXPECTED TO OCCUR
SOUTH AND EAST OF A LINE FROM RUSSELLVILLE AL TO LYNCHBURG TN.
WHEREAS...THE CURRENT STORM TOTALS ARE RANGING FROM 4 TO 6 INCHES ON
THE FARTHEST WESTERN PORTION OF THE CWA (KMSL) WHILE CENTRAL AND
EASTERN PORTIONS OF THE CWA HAVE RECEIVED CLOSER TO 0.5 INCHES.
AFTER TUESDAY EVENING...TROPICAL DEPRESSION LEE LOOKS TO BECOME MORE
EXTRATROPICAL IN NATURE AND THEN HANG UP IN THE OHIO VALLEY. SOME
WRAP AROUND PRECIPITATION COULD PUSH BACK INTO THE AREA AND WORK WITH
AFTERNOON HEATING TO PROVIDE SOME LIGHTER SHOWERS AND THUNDERSTORMS
INTO THE WEEKEND. OTHERWISE...THE REST OF THE PERIOD SHOULD BE
DEFINED BY SIGNIFICANTLY COOLER TEMPERATURES (HIGHS FINALLY CLIMBING
BACK INTO THE 80S AND LOWS INTO THE 60S BY THE WEEKEND). HAVE TRENDED
SOMEWHAT COOLER THAN MOS GUIDANCE FOR MUCH OF THE EXTENDED BECAUSE IT
IS LIKELY TAINTED BY ITS USUAL TREND TOWARD CLIMO AT THE END OF THE
FORECAST PERIOD...AND THE FRONTAL BOUNDARY HELPING PROVIDE OUR COOL
DOWN IS OUT OF THE NORM FOR THIS EARLY IN SEPTEMBER.
&&
.AVIATION...
POOR FLYING CONDITIONS EXPECTED FOR MUCH OF THE NEXT 24 HRS...BUT
FLIGHT CATEGORIES WILL BE AT THEIR WORST FROM MIDDAY THRU THE EVENING
HRS. EXPECT PROLONGED IFR VIS/CIGS DURING THIS TIME...WITH BRIEF
DROPS TO LIFR DUE TO HEAVIER RAINFALL /CONFIDENCE IS NOT HIGH ENOUGH
TO PINPOINT EXACT TIMING ATTM/. NORTHEAST WINDS WILL BECOME
INCREASINGLY GUSTY AS THE CENTER OF THE REMNANTS OF TS LEE MOVES
CLOSER TO THE AREA. 25KT GUSTS SEEM LIKELY THOUGH HIGHER GUSTS ARE
ALSO PSBL. LOW- LVL WIND SHEAR WILL ALSO BE HIGH OUTSIDE OF TSRA...AS
WINDS REACH 40-50KT AT 2000 FT AGL. SOME IMPROVEMENT IN FLIGHT
CATEGORIES WILL OCCUR AFTER DARK AS THE HEAVIEST RAIN BANDS SHIFT TO
THE EAST...BUT SOME LT RAIN AND GUSTY WINDS/WIND SHEAR WILL PERSIST.
&&
.HYDROLOGY...
/ISSUED 359 AM CDT MON SEP 5 2011/
WHILE A LARGE PORTION OF THE MAIN DISCUSSION HAS FOCUSED ON HYDROLOGY
CONCERNS FOR TODAY...WOULD LIKE TO USE THIS SECTION TO QUICKLY TOUCH
ON FLASH FLOOD GUIDANCE FOR TODAY. CURRENT GUIDANCE FROM THE LOWER
MISSISSIPPI RIVER FORECAST CENTER INDICATES THAT AMOUNTS GREATER
THAN 2-3 INCHES IN 1 HOUR...3-4 INCHES IN 3 HOURS...OR 4-5 INCHES IN
A 6 HOUR PERIOD WOULD LEAD TO THE POTENTIAL FOR FLASH FLOODING IN ALL
OF OUR COUNTIES. LOOKING AT RAIN RATES REPORTED IN CENTRAL MS
OVERNIGHT...THESE ONE AND 3 HOUR AMOUNTS HAVE BEEN APPROACHED. THIS
INDICATES THAT IF SIMILAR STORM STRUCTURE AND EVOLUTION IS TO OCCUR
OVER OUR CWA LATER TODAY...THIS COULD NOT ONLY LEAD TO RIVER
FLOODING BUT SIGNIFICANT FLASH FLOODING.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&
DISCUSSION/HYDROLOGY...CCC
AVIATION...BCCHazardous weather outlook, Sep 5, 5:14 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 514 AM CDT MON SEP 5 2011 ALZ001>010-016-TNZ076-096-097-051800- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 514 AM CDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO INCREASE IN INTENSITY ACROSS THE AREA THROUGH THE AFTERNOON HOURS. HIGH RAINFALL RATES EXPECTED WITH THE STRONGER AREAS OF SHOWERS AND STORMS ARE LIKELY TO PRODUCE LOCALIZED FLOODING. THEREFORE...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE TENNESSEE VALLEY TODAY. PLEASE CONSULT THE FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. AS HEAVY RAINFALL RUNS OFF INTO AREA STREAMS AND RIVERS...RIVER FLOODING WILL BECOME LIKELY AS EARLY AS THIS AFTERNOON ACROSS PORTIONS OF THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT AS RAIN BANDS MOVE ACROSS THE TENNESSEE VALLEY TODAY. CULLMAN...MARSHALL AND DEKALB COUNTIES WILL HAVE THE HIGHEST THREAT OF AN ISOLATED TORNADO. THE MAIN THREAT FOR THE AREA WILL REMAIN IN THE FLASH FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION INTO THE MIDDLE OF THE WEEK AS TROPICAL DEPRESSION LEE TRACKS ACROSS THE SOUTHEAST. HAZARDOUS WEATHER COULD PERSIST INTO EARLY WEDNESDAY. CONTINUED HEAVY RAINFALL WILL PROVIDE THE POTENTIAL FOR SIGNIFICANT FLOODING AND FLASH FLOODING ACROSS THE TENNESSEE VALLEY. WIDESPREAD RAINFALL TOTALS THROUGH TUESDAY ARE EXPECTED TO BE FOUR TO EIGHT INCHES AND LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL EARLY TUESDAY MORNING...WHILE RIVER FLOODING WILL POTENTIALLY LINGER THROUGH THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY TODAY THROUGH TUESDAY. TT
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:55 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Sep 4, 10:23 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 10 hr |
| Sep 5, 1:28 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 7 hr |
| Sep 5, 9:45 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Marshall | 15 hr |
| Sep 5, 10:33 AM CDT | River Flood Watch | HUN | Madison | 8 hr |
| Sep 5, 10:34 AM CDT | River Flood Watch | HUN | Jackson, Madison, Marshall | 10 hr |
| Sep 5, 10:34 AM CDT | River Flood Watch | HUN | Lawrence | 8 hr |
| Sep 5, 2:27 PM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale | 10 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.